Should I stop taking ibuprofen?
Ibuprofen AL 600 film-coated tablets
Patient information for Ibuprofen AL 600 film-coated tablets
1. What is Ibuprofen AL 600 film-coated tablets and what is it used for?
1.1 What are the properties of the medicinal product?
Ibuprofen AL 600 film-coated tablets contains the active ingredient ibuprofen, a drug from the group of so-called non-steroidal anti-inflammatory drugs / analgesics (anti-inflammatory drugs / pain relievers).
Ibuprofen reduces inflammation-related pain, swelling and fever.
Ibuprofen AL 600 film-coated tablets require a prescription and may only be used on medical advice.
1.2 Effective strength and dosage form of Ibuprofen AL 600 film-coated tablets
- Film-coated tablets containing 600 mg ibuprofen.
Your doctor will determine whether this strength and dosage form are suitable for your treatment.
1.3 Ibuprofen AL 600 film-coated tablets is used
for the symptomatic treatment of pain and inflammation in:
- acute inflammation of the joints (acute arthritis), including gout attack,
- chronic arthritis, especially rheumatoid arthritis (rheumatoid arthritis),
- Ankylosing spondylitis (Bechterew's disease) and other inflammatory rheumatic diseases of the spine,
- irritation in degenerative joint and spinal diseases (arthroses and spondyloarthroses),
- inflammatory soft tissue rheumatic diseases,
- painful swelling and inflammation after injuries or surgery.
2. What should you know before you take Ibuprofen AL 600 film-coated tablets?
2.1 Ibuprofen AL 600 film-coated tablets must not be used
- if you are allergic to ibuprofen or any of the other ingredients of this medicine,
- if you have had bronchospasm, asthma attacks, nasal mucous membrane swelling, skin reactions or sudden swelling after taking acetylsalicylic acid or other non-steroidal anti-inflammatory drugs in the past,
- with unexplained blood formation disorders,
- if you have or have had recurrent stomach / duodenal ulcers (peptic ulcers) or bleeding (at least 2 different episodes of proven ulcer or bleeding),
- if you have a history of gastrointestinal bleeding or perforation in connection with previous therapy with non-steroidal anti-inflammatory drugs (NSAIDs)
- if you have bleeding in the brain (cerebrovascular bleeding) or other active bleeding,
- if you have severe liver or kidney problems,
- if you have severe heart failure,
- in the last trimester of pregnancy,
- by children and adolescents under 15 years of age.
2.2 Special care is required when taking Ibuprofen AL 600 film-coated tablets
Talk to your doctor, pharmacist or nurse before taking Ibuprofen AL 600 film-coated tablets.
Side effects can be minimized if the lowest effective dose required to control symptoms is used for the shortest possible time.
The following describes when you should use Ibuprofen AL 600 film-coated tablets with particular caution under certain conditions (i.e. at longer intervals or in a reduced dose and under medical supervision). Please ask your doctor about this. This also applies if this information applied to you in the past.
- Safety in the gastrointestinal tract
Simultaneous use of Ibuprofen AL 600 film-coated tablets with other non-steroidal anti-inflammatory drugs, including so-called COX-2 inhibitors (cyclo-oxygenase-2 inhibitors), should be avoided.
- bleeding of the gastrointestinal tract, ulcers and perforations
Gastrointestinal bleeding, ulceration, and perforation, including fatal outcome, have been reported with all NSAIDs. They occurred with or without prior warning symptoms or a history of serious gastrointestinal events at any time during therapy.
The risk of gastrointestinal bleeding, ulcer, and perforation is higher with increasing NSAID doses, in patients with a history of ulcer, particularly with bleeding or perforation complications, and in the elderly. These patients should start treatment with the lowest dose available.
For these patients as well as for patients who require concomitant therapy with low-dose acetylsalicylic acid (ASA) or other drugs that can increase the risk of gastrointestinal diseases, a combination therapy with drugs that protect the gastric mucosa (e.g. misoprostol or proton pump inhibitors) should be used ) be considered. If you have a history of gastrointestinal side effects, especially if you are older, you should report any unusual abdominal symptoms (especially gastrointestinal bleeding), especially at the beginning of therapy.
Caution is advised if you are also receiving medicines that can increase the risk of ulcers or bleeding, such as oral corticosteroids, anti-coagulants such as warfarin, selective serotonin reuptake inhibitors, which are used, among other things, to treat depression, or antiplatelet agents such as ASA.
If you develop gastrointestinal bleeding or ulcers while taking Ibuprofen AL 600 film-coated tablets, the treatment should be withdrawn.
NSAIDs should be used with caution in patients with a history of gastrointestinal disease (ulcerative colitis, Crohn's disease) as their condition may worsen.
- Effects on the cardiovascular system
Anti-inflammatory / pain relievers such as ibuprofen may be associated with a slightly increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or duration of treatment.
You should discuss your treatment with your doctor or pharmacist before taking "Ibuprofen_Rx_600 mg_Tablette", if you
- have a heart disease, including heart failure (heart failure) and angina (chest pain), or have had a heart attack, bypass surgery, peripheral arterial disease (blood flow problems in the legs or feet due to narrowed or blocked arteries), or any type of stroke (including mini-stroke or transient ischemic attack, "TIA?).
- have high blood pressure, diabetes, high cholesterol, or a history of heart disease or stroke, or if you are a smoker.
- skin reactions
Serious skin reactions have been reported with ibuprofen treatment. If you develop a rash, lesions of the mucous membranes, blisters or other signs of allergy, you should stop treatment with ibuprofen and seek medical treatment immediately, as these may be the first signs of a very serious skin reaction.
The use of Ibuprofen AL 600 film-coated tablets should be avoided during a chickenpox infection (varicella infection).
- Other information
Ibuprofen AL 600 film-coated tablets should only be used after careful consideration of the risk-benefit ratio:
- with certain congenital blood formation disorders (e.g. acute intermittent porphria)
- with certain autoimmune diseases (systemic lupus erythematosus and mixed collagenosis).
Particularly careful medical supervision is required:
- with impaired kidney or liver function,
- in case of dehydration,
- directly after major surgical interventions,
- in the case of allergies (e.g. skin reactions to other drugs, asthma, hay fever), chronic swelling of the nasal mucous membranes or chronic respiratory diseases that narrow the airways.
Severe acute hypersensitivity reactions (e.g. anaphylactic shock) are very rarely observed. The therapy must be discontinued at the first signs of a hypersensitivity reaction after taking / administering Ibuprofen AL 600 film-coated tablets. Medically necessary measures corresponding to the symptoms must be initiated by competent persons.
Ibuprofen, the active ingredient in Ibuprofen AL 600 film-coated tablets, can temporarily inhibit the function of blood platelets (platelet aggregation). Patients with coagulation disorders should therefore be carefully monitored.
If Ibuprofen AL 600 film-coated tablets are used for a long time, regular monitoring of the liver values, kidney function and blood count is required.
When taking Ibuprofen AL 600 film-coated tablets before surgery, the doctor or dentist should be asked or informed.
Prolonged use of pain relievers can cause headaches that should not be treated with increased doses of the drug. Ask your doctor for advice if you frequently suffer from headaches despite taking "Ibuprofen_Rx_600 mg_Tablette"!
In general, the habitual use of painkillers, especially when combining several pain relievers, can lead to permanent kidney damage with the risk of kidney failure (analgesic nephropathy).
Like other medicines that inhibit prostaglandin synthesis, Ibuprofen AL 600 film-coated tablets can make it difficult for you to become pregnant. You should tell your doctor if you are planning to become pregnant or if you are having problems becoming pregnant.
NSAIDs can mask symptoms of infection or a fever.
Note on other ingredients: Please only take tablets / prolonged-release tablets / solutions after consulting your doctor if you know that you are intolerant to certain sugars.
There is a risk of kidney dysfunction in children and adolescents who are dehydrated.
Children and adolescents under 15 years of age are not allowed to take Ibuprofen AL 600 film-coated tablets because the active ingredient content is too high. Other ibuprofen preparations with lower active ingredient content are available for this age group.
The use of ibuprofen, the active ingredient of "Ibuprofen_Rx_600 mg_Tablette", in children under 6 years of age is not recommended as there is insufficient experience with this.
2.2.b) Elderly patients
Older people are more likely to experience side effects after using NSAIDs, especially bleeding and perforation in the stomach and intestines, which can be life-threatening. Therefore, particularly careful medical supervision is required in the elderly.
Ask your doctor or pharmacist for advice before taking this medicine if you are pregnant, think you may be pregnant, or are planning to become pregnant.
If pregnancy is determined while using Ibuprofen AL 600 film-coated tablets, the doctor must be informed. You may only use ibuprofen in the first and second trimester of pregnancy after consulting your doctor. Ibuprofen AL 600 film-coated tablets must not be used in the last trimester of pregnancy because of an increased risk of complications for mother and child.
Ibuprofen can make it difficult to get pregnant. You should tell your doctor if you are planning to become pregnant or if you are having problems becoming pregnant.
The active ingredient ibuprofen and its breakdown products only pass into breast milk in small amounts. Since no adverse consequences for the infant have become known so far, interruption of breastfeeding is usually not necessary in the case of short-term use. However, if longer use or higher doses are prescribed, early weaning should be considered.
2.2.e) Ability to drive and use machines
Since higher doses of ibuprofen AL 600 film-coated tablets can cause central nervous side effects such as tiredness and dizziness, the ability to react can be changed in individual cases and the ability to actively drive and operate machines can be impaired. This applies even more in combination with alcohol. You can then no longer react quickly and purposefully enough to unexpected and sudden events. In this case, do not drive a car or any other vehicle! Do not operate any tools or machines! Do not work without a safe grip!
2.3 Which interactions with other medicinal products have to be considered?
Please inform your doctor or pharmacist if you are taking / using or have recently taken / used any other medicines, including medicines obtained without a prescription.
Ibuprofen AL 600 film-coated tablets may affect or be affected by other medicines. For example:
- Medicines that have anti-coagulant effects (i.e. thin the blood / prevent it from clotting, e.g. acetylsalicylic acid, warfarin, ticlopidine).
- Medicines that lower high blood pressure (ACE inhibitors such as captopril, beta blockers such as atenolol-containing medicines, angiotensin II receptor antagonists such as losartan). Some other medicines can also affect the treatment with "Ibuprofen_Rx_600 mg_Tablette" or be affected by it itself. You should therefore always seek the advice of your doctor or pharmacist before using Ibuprofen AL 600 film-coated tablets together with other medicinal products.
Simultaneous use of Ibuprofen AL 600 film-coated tablets and digoxin (agent to strengthen the heart), phenytoin (agent to treat seizures) or lithium (agent to treat mental and emotional disorders) can increase the concentration of these drugs in the blood. A control of the serum lithium level is necessary. Monitoring of serum digoxin and serum phenytoin levels is recommended.
Anticoagulants (e.g. acetylsalicylic acid / aspirin, warfarin, ticlopidine), medicines for high blood pressure (ACE inhibitors, e.g. captopril, beta receptor blockers, angiotensin II antagonists) as well as some other medicines can affect the treatment with ibuprofen or be affected by it itself. Therefore, you should always seek medical advice before using ibuprofen at the same time as other medicines.
Ibuprofen AL 600 film-coated tablets can weaken the effect of drugs that reduce water levels and blood pressure (diuretics and antihypertensive drugs).
Ibuprofen AL 600 film-coated tablets can weaken the effect of ACE inhibitors (agents used to treat heart failure and high blood pressure). If used at the same time, the risk of developing kidney dysfunction may continue to be increased.
Simultaneous administration of Ibuprofen AL 600 film-coated tablets and potassium-sparing dehydrating agents (certain diuretics) can lead to an increase in the potassium level in the blood.
The simultaneous administration of Ibuprofen AL 600 film-coated tablets with other anti-inflammatory and pain relievers from the group of non-steroidal anti-inflammatory drugs or with glucocorticoids increases the risk of gastrointestinal ulcers or bleeding.
Antiplatelet drugs such as acetylsalicylic acid and certain antidepressants (selective serotonin reuptake inhibitors / SSRIs) can increase the risk of gastrointestinal bleeding.
Administration of Ibuprofen AL 600 film-coated tablets within 24 hours before or after administration of methotrexate can lead to an increased concentration of methotrexate and an increase in its undesirable effects.
The risk of kidney-damaging effects from cyclosporine (agent that is used to prevent transplant rejection, but also in the treatment of rheumatism) is increased by the simultaneous administration of certain non-steroidal anti-inflammatory drugs. This effect cannot be ruled out for a combination of ciclosporin with ibuprofen either.
Medicines containing probenecid or sulfinpyrazone (medicines used to treat gout) may delay the elimination of ibuprofen. This can lead to an accumulation of Ibuprofen AL 600 film-coated tablets in the body with an increase in its undesirable effects.
NSAIDs may increase the effects of anticoagulant medicines such as warfarin. In the case of simultaneous treatment, it is recommended to check the coagulation status.
Clinical studies have shown interactions between non-steroidal anti-inflammatory drugs and sulfonylureas (agents used to lower blood sugar). If Ibuprofen AL 600 film-coated tablets and sulphonylureas are used at the same time, it is recommended to check blood sugar levels as a precaution.
Tacrolimus: The risk of nephrotoxicity is increased if both drugs are given at the same time.
Zidovudine: There is evidence of an increased risk of hemarthrosis (bleeding into joints) and bruises (bruises) in HIV-positive hemophilia patients ("bleeds") who take zidovudine and ibuprofen at the same time.
Quinolone antibiotics: The risk of seizures may be increased if both medicines are taken at the same time.
CYP2C9 inhibitors, as concomitant use of ibuprofen and CYP2C9 inhibitors may increase exposure to ibuprofen (CYP2C9 substrate).In a study with voriconazole and fluconazole (CYP2C9 inhibitors), exposure to S (+) - ibuprofen was shown to be approximately 80 to 100% higher. A reduction in the dose of ibuprofen should be considered when concomitant potent CYP2C9 inhibitors, particularly when high doses of ibuprofen are co-administered with either voriconazole or fluconazole.
Ginkgo biloba (a herbal medicine) may increase the risk of bleeding from NSAIDs.
2.4 What should be thought of when taking Ibuprofen AL 600 film-coated tablets with food, luxury foods and beverages?
Because drug-related side effects, in particular central nervous side effects and side effects in the gastrointestinal tract, can be intensified, you should avoid drinking alcohol while using Ibuprofen AL 600 film-coated tablets.
3. How should Ibuprofen AL 600 film-coated tablets be taken?
Always take Ibuprofen AL 600 film-coated tablets exactly as your doctor has told you. Please ask your doctor or pharmacist if you are not sure.
3.1 Nature and duration of ingestion
Take Ibuprofen AL 600 film-coated tablets whole with plenty of liquid and not on an empty stomach. If you have a sensitive stomach, it is advisable to take Ibuprofen AL 600 film-coated tablets during meals.
In the case of rheumatic diseases, it may be necessary to take "Ibuprofen_Rx_600 mg_Tablette" over a longer period of time. The duration of the usage will be decided by the medicating doctor.
In the case of fever and pain, the duration of treatment depends on the respective symptoms. However, treatment with Ibuprofen AL 600 film-coated tablets should not exceed a few days. If the symptoms persist beyond this period, please consult your doctor.
3.2 Unless otherwise prescribed by the doctor, the usual dose for adolescents from 15 years of age and adults for the treatment of rheumatic diseases
Single dose: 1/2 to 1 film-coated tablet (equivalent to 300 to 600 mg ibuprofen). Daily dose: 2 to 4 film-coated tablets (equivalent to 1200 to 2400 mg ibuprofen).
Ibuprofen is dosed depending on age and body weight. The recommended dose range for adolescents aged 15 years and over and adults is between 1200 and 2400 mg ibuprofen per day. The maximum single dose should not exceed 800 mg ibuprofen.
3.3 If you take more Ibuprofen AL 600 film-coated tablets than you should
Take Ibuprofen AL 600 film-coated tablets according to the doctor's instructions or according to the dosage instructions given in the package insert. If you feel that you are not experiencing adequate pain relief, do not increase the dosage yourself, but ask your doctor.
If you have taken / used more Ibuprofen AL 600 film-coated tablets than you should, or if children have accidentally taken / used the medicine, always contact a doctor or a hospital near you for a risk assessment and advice to get further treatment.
Symptoms of overdose may include nausea, stomach pain, vomiting (possibly including blood), headache, ringing in the ears, confusion, and eye tremors. Bleeding in the gastrointestinal tract is also possible. At high doses, drowsiness, drowsiness, chest pain, palpitations, fainting, convulsions (especially in children), weakness and dizziness, blood in the urine, functional disorders of the liver and kidneys, decreased breathing (respiratory depression), drop in blood pressure, blue-red coloring of the skin and Mucous membranes (cyanosis), freezing and breathing problems have been reported.
There is no specific antidote.
3.4 If you forget to take Ibuprofen AL 600 film-coated tablets
Do not take a double dose to make up for a forgotten dose. Do not take more than the usual recommended amount for the next dose.
3.5 Effects if treatment with Ibuprofen AL 600 film-coated tablets is discontinued
If you want to stop the treatment, please discuss this with your doctor or pharmacist beforehand.
If you have any further questions on the use of this medicine, ask your doctor, pharmacist or nurse.
4. What are the possible side effects?
Like all medicines, Ibuprofen AL 600 film-coated tablets can cause side effects, although not everybody gets them.
When evaluating side effects, the following frequencies are used as a basis:
- very common: more than 1 in 10 people
- common: less than 1 in 10, but more than 1 in 100 patients
- uncommon: less than 1 in 100 but more than 1 in 1,000 patients
- rarely: less than 1 in 1,000 but more than 1 in 10,000 people treated
- very rare: less than 1 in 10,000 patients, including isolated cases
- Frequency not known: frequency cannot be calculated from the available data
4.1 Which side effects can occur in detail?
In the case of the following adverse drug reactions, it must be taken into account that they are predominantly dose-dependent and vary between individuals.
The most frequently observed side effects involve the digestive tract.
Stomach / duodenal ulcer (peptic ulcer), perforation (breakthrough), or bleeding, sometimes fatal, may occur, especially in the elderly. Nausea, vomiting, diarrhea, gas, constipation, indigestion, abdominal pain, tarry stool, vomiting blood, inflammation of the oral mucosa with ulceration (ulcerative stomatitis), worsening of colitis and Crohn's disease have been reported after use. Less frequently gastritis has been observed. In particular, the risk of gastrointestinal bleeding depends on the dose range and the duration of use.
Edema, high blood pressure, and heart failure have been reported with NSAID treatment.
Medicines such as Ibuprofen AL 600 film-coated tablets may be associated with a slightly increased risk of heart attacks ("heart attack?) Or strokes.
4.1.a) Infections and parasitic diseases
Worsening of infection-related inflammation (e.g. development of necrotizing fasciitis) has been described very rarely in connection with the use of certain anti-inflammatory drugs (non-steroidal anti-inflammatory drugs; these also include Ibuprofen AL 600 film-coated tablets).
If signs of infection (e.g. reddening, swelling, overheating, pain, fever) appear or worsen while using Ibuprofen AL 600 film-coated tablets, a doctor should be consulted immediately.
Symptoms of non-infection-related inflammation of the meninges (aseptic meningitis) such as severe headache, nausea, vomiting, fever, stiff neck or clouded consciousness have been observed very rarely with the use of ibuprofen. There seems to be an increased risk for patients who already suffer from certain autoimmune diseases (systemic lupus erythematosus, mixed collagenosis).
4.1.b) Diseases of the blood and the lymphatic system
Very rare: blood formation disorders (anemia, leukopenia, thrombocytopenia, pancytopenia, agranulocytosis).
The first signs can be: fever, sore throat, superficial sores in the mouth, flu-like symptoms, severe exhaustion, nosebleeds and skin bleeding.
In these cases, the drug should be discontinued immediately and the doctor should be consulted. Any self-treatment with painkillers or fever lowering drugs should be avoided.
With long-term therapy, the blood count should be checked regularly.
4.1.c) Diseases of the immune system
Uncommon: Hypersensitivity reactions with skin rashes and itching and asthma attacks (possibly with a drop in blood pressure).
In this case, the doctor must be informed immediately and "Ibuprofen_Rx_600 mg_Tablette" must no longer be taken / used.
Very rare: severe general hypersensitivity reactions. They can express themselves as: swelling of the face, tongue and inner larynx with narrowing of the airways, shortness of breath, heart pounding, drop in blood pressure up to a threatening shock.
Immediate medical attention is required if one of these symptoms occurs, which can occur during initial use. The patient is to be instructed to inform the doctor immediately and to stop taking Ibuprofen AL 600 film-coated tablets.
4.1.d) Psychiatric illnesses
Very rare: psychotic reactions, depression.
4.1.e) Diseases of the nervous system
Common: Central nervous disorders such as headache, dizziness, insomnia, agitation, irritability, or fatigue.
4.1.f) Eye diseases
Uncommon: visual disturbances. In this case, you must stop using ibuprofen and inform your doctor.
4.1.g) Diseases of the ear and the labyrinth
Very rare: ringing in the ears (tinnitus), hearing impairment.
4.1.h) heart disease
Very rare: palpitations, edema (fluid retention), heart failure (heart failure), heart attack.
4.1.i) Vascular diseases
Very rare: high blood pressure (arterial hypertension).
4.1.j) Diseases of the gastrointestinal tract
Very common: gastrointestinal complaints such as heartburn, abdominal pain, nausea, vomiting, flatulence, diarrhea, constipation and minor gastrointestinal blood loss, which in exceptional cases can cause anemia.
Common: stomach / duodenal ulcer (peptic ulcer), possibly with bleeding and breakthrough. Ulcerative stomatitis, exacerbation of colitis or Crohn's disease.
Uncommon: inflammation of the lining of the stomach (gastritis).
Very rare: inflammation of the gullet (esophagitis) and pancreas (pancreatitis).
Very rare: formation of membrane-like constrictions in the small and large intestines (intestinal, diaphragm-like strictures).
If you experience severe pain in the upper abdomen, vomiting blood, blood in the stool and / or the stool turns black, you must discontinue Ibuprofen AL 600 film-coated tablets and inform your doctor immediately.
4.1.k) Liver and biliary diseases
Very rare: liver dysfunction, liver damage, especially with long-term therapy, liver failure, acute inflammation of the liver (hepatitis).
If the drug is administered for a longer period of time, the liver values should be checked regularly.
4.1.l) Disorders of the skin and subcutaneous tissue
Very rare: Severe skin reactions such as rash with reddening and blistering (e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis / Lyell syndrome), hair loss (alopecia).
Not known: A severe skin reaction known as DRESS syndrome may occur. Symptoms of DRESS include a rash, fever, swollen lymph nodes, and an increase in eosinophils (a type of white blood cell). At the start of treatment, you may experience a red, scaly, widespread rash with bumps under the skin and fever-associated blisters primarily on the folds of the skin, trunk, and upper extremities (acute generalized pustular rash). Stop using if you develop these symptoms and get medical attention immediately.
In exceptional cases, severe skin infections and soft tissue complications can occur during chickenpox (varicella infection).
4.1.m) Diseases of the kidneys and urinary tract
Uncommon: Increased water retention in the tissue with formation of edema, especially in patients with high blood pressure or impaired kidney function; nephrotic syndrome (accumulation of water in the body [edema] and excessive protein excretion in the urine); inflammatory kidney disease (interstitial nephritis), which may be associated with acute kidney failure.
Damage to the kidney tissue (papillary necrosis) and increased uric acid concentrations in the blood can occur very rarely.
Reduced urine excretion, accumulation of water in the body (edema) and general malaise can express a kidney disease or even kidney failure.
If the symptoms mentioned occur or worsen, you must discontinue Ibuprofen AL 600 film-coated tablets and contact your doctor immediately.
4.2 What countermeasures should be taken if side effects occur?
Let your doctor know if you experience any side effects. He will decide on possible measures.
If you have a sudden or severe side effect, inform a doctor immediately, as certain drug side effects (e.g. excessive drop in blood pressure, hypersensitivity reactions) can have serious consequences under certain circumstances. In such cases, do not continue to take the medicine without doctor's advice.
Tell your doctor or pharmacist if you notice any side effects not listed here or in the package insert.
You can also report side effects directly to the Federal Institute for Drugs and Medical Devices Dept. Pharmacovigilance Kurt-Georg-Kiesinger-Allee 3, D-53175 Bonn (website: www.bfarm.de). By reporting side effects you can help provide more information on the safety of this medicine.
5. How should Ibuprofen AL 600 film-coated tablets be stored?
Keep this medicine out of the sight and reach of children.
Do not use the medicine after the expiry date which is stated on the carton after "Use by". The expiry date refers to the last day of the month indicated. Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to throw away medicines you no longer need. This measure helps to protect the environment.
6. Source and processing status
Information from the SCHOLZ database based on the data approved by the Federal Office for Drugs and Medical Devices
Copyright by ePrax GmbH, Munich; April 2020 (4)
- How do you look at the sun
- Which environments can herbivorous dinosaurs adapt to?
- How did you determine that your product fits
- Text your friend every day
- Do you like your friend's best friend
- Why is Microsoft Edge called Edge
- What makes it difficult to classify protists
- What qualifications should an embedded engineer have?
- Which one has more electronegativity OH or CL
- Why can dogs come to terms with people?
- Are dimmable LED lights worth it
- Can you kill me
- Is the internet access good for students?
- How popular is classical guitar music
- Which superhero power is the best
- Markandey Katju is a leftist
- Do Northeastern people like Mumbai
- How can I download HCV Volume 2
- Why do dogs bathe in the sun
- What does Fan RPM
- Are Spirulina Pills Effective?
- Are we illegal in Syria?
- What are our bodies made of?
- What is the worst invention of the Nazis